# SDR IPXA2019071044291

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,874 hours, 17,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 18644
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FOUND UPPER DECK EMERGENCY LIGHT L5734, L1382 , L5607, L5604, L5524, M4716, M4714 INOPERATIVE.1. IAW WDM 33-51-12 AND WDM 33-51-13 REV.34.02 PERFORMED WIRING CHECK, FOUND POWER SUPPLY M5055 AND M5056 FAILED. 2. IAW AMM 33-51-04-902-001-001 REV.95.04 REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY M5055 AND M5056. 3. IAW AMM 33-51-04-902-001-001 REV.95.04 PERFORMED POWER SUPPLY TEST , RESULT WAS SATISFACTORY.
